# SDR GTIA010238

- Difficulty date: April 25, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - TWO ADJACENT GROUND PROX EMERGENCY LIGHTS INOPERATIVE AT ROW 12.  REMOVED AND REPLACED EMERGENCY LIGHT BULBS AS REQUIRED PER SPIRIT MM MD-80.  (M)
